| Catalog Number |
01.29.204 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
While in post-op recovery at the hospital, the patient dislocated the hip (the head dislocated from the liner).The surgeon revised the head and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 april 2024.Lot 2339368: (b)(4) items manufactured and released on 26-oct-2023.Expiration date: 07-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant.Batch review performed on 02 april 2024 on liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.2309697.Lot 2309697: (b)(4) items manufactured and released on 13-jun-2023.Expiration date: 20-05-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.